# SDR 98ZZZX2499

- Difficulty date: May 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N281US
- Make and model: Boeing 727251
- Aircraft serial: 21160
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REMOVED OVERHEAD EMERGENCY EXIT LIGHT ASSY, INOPERATIVE.  FOUND WHEN PLACING ACFT IN SHORT TERM STORAGE.
